# SDR MASA200602651

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,769 hours, 22,566 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: REL99
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 2 hours, 1 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7357 ORD.  RT FLAP INDICATES 8 DEGREES WITH FLAP HANDLE AT 0.  MX REMOVED AND REPLACED FLAP POSITION TRANSMITTER.
